Nombre de documents

13

CV de Nathaël Alibaud


Article dans une revue12 documents

  • Nathael Alibaud, Simone Cifani, Espen Jakobsen. Optimal continuous dependence estimates for fractional degenerate parabolic equations. Archive for Rational Mechanics and Analysis, Springer Verlag, 2014, 213 (3), pp.705-762. <10.1007/s00205-014-0737-x>. <hal-00841159v4>
  • Nathael Alibaud, Simone Cifani, Espen Jakobsen. Continuous dependence estimates for nonlinear fractional convection-diffusion equations. SIAM Journal on Mathematical Analysis, Society for Industrial and Applied Mathematics, 2012, 44 (2), pp.603--632. <10.1137/110834342>. <hal-00593376v2>
  • Nathaël Alibaud, Ariela Briani, Régis Monneau. Diffusion as a singular homogenization of the Frenkel-Kontorova model. Journal of Differential Equations, Elsevier, 2011, 251 (4-5), pp.785-815. <10.1016/j.jde.2011.05.020>. <hal-00372407>
  • Nathaël Alibaud, Cyril Imbert, Grzegorz Karch. Asymptotic properties of entropy solutions to fractal Burgers equation. SIAM Journal on Mathematical Analysis / SIAM Journal of Mathematical Analysis, springer, 2010, 42 (1), pp.354-376. <10.1137/090753449>. <hal-00369449v3>
  • Nathael Alibaud, Boris Andreianov, Mostafa Bendahmane. Renormalized solutions of the fractional Laplace equation. Comptes Rendus Mathématique, Elsevier Masson, 2010, 348, pp. 759-762. <10.1016/j.crma.2010.05.006>. <hal-01208279>
  • Nathaël Alibaud, Pascal Azerad, Damien Isèbe. A non-monotone conservation law for dune morphodynamics. Differential and integral equations, Khayyam Publishing, 2010, 23, pp.155--188. <hal-00173879>
  • Nathael Alibaud, Boris Andreïanov. Non-uniqueness of weak solutions for the fractal Burgers equation. Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2010, 27 (4), pp. 997-016. <10.1016/j.anihpc.2010.01.008>. <hal-00405892v3>
  • Nathaël Alibaud, Cyril Imbert. Fractional semi-linear parabolic equations with unbounded data. Transactions of the American Mathematical Society, American Mathematical Society, 2009, 361, pp.2527-2566. <hal-00144548>
  • Nathael Alibaud, Pierre Maréchal, Yaowaluk Saesor. A variational approach to the inversion of truncated Fourier operators. Inverse Problems, IOP Publishing, 2009, 5 (4), pp.045002. <10.1088/0266-5611/25/4/045002>. <hal-00474322>
  • Nathael Alibaud. Existence, uniqueness and regularity for nonlinear parabolic equations with nonlocal terms. NoDEA Nonlinear Differential Equations and Applications, 2007, 14 (3-4), pp.259-289. <10.1007/s00030-007-5029-9>. <hal-00474307>
  • Nathael Alibaud. Entropy formulation for fractal conservation laws.. Journal of Evolution Equations, Springer Verlag, 2007, 7 (1), pp.145-175. <10.1007/s00028-006-0253-z>. <hal-00474312>
  • Nathaël Alibaud, Jerome Droniou, Julien Vovelle. Occurence and non-appearance of shocks in fractal Burgers equations. Journal of Hyperbolic Differential Equations, World Scientific Publishing, 2007, 4 (3), pp.479-499. <hal-00089709>

Pré-publication, Document de travail1 document

  • Nathaël Alibaud, Gawtum Namah. ON THE PROPAGATION OF A PERIODIC FLAME FRONT BY AN ARRHENIUS KINETIC. 42 pages. The statements of Theorems 7 and 8 have been improved. 2016. <hal-01247348v2>